| Catalog Number |
03.010.100 |
| Medical Device Problem Code |
Failure to Cut (2587)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/17/2020
Type of Reportable Event
Malfunction
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: this pc is related to (b)(4) in which the complain of the pts product is reported.It was reported that on (b)(6) 2020, the patient underwent open reduction internal fixation surgery for proximal upper arm fracture with the drill bit in question.Drill bit was not sharp enough.Procedure was completed successfully with thirty (30) minutes surgical delay.This report is for one (1) drill bit ø3.2 calibr l145 3flute w/coup.This is report 2 of 2 for complaint (b)(4).
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Reporter is a j&j employee.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
The patient outcome was reported as stable.